Dividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis Method
Juma Kasozi, Fred Mayambala & Charles Wilson Mahera
Journal of Mathematics and Statistics, Volume 7, Issue 1, pp. 61–67 · doi.org/10.3844/jmssp.2011.61.67
Abstract
Problem statement: We used the Homotopy Analysis Method (HAM) to numerically compute the value function of the dividend payment in the basic insurance process. Approach: The process is a constant income stream from premiums which is subtracted a claim process of the Poisson type. Further, an allowance for payment of dividends to share holders was incorporated. Results: The case when the claims are exponential has an analytical solution. The HAM was then applied to the resulting Hamilton-Jacobi-Bellman equation and the numerical results obtained were compared to the theoretical results in order to check the validity of the method. Conclusion: The HAM was then applied to the model to check for other claim size distributions. The results obtained are very encouraging.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Kasozi, J., Mayambala, F. & Mahera, C. W. (2011). Dividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis Method. Journal of Mathematics and Statistics, 7(1), 61–67. https://doi.org/10.3844/jmssp.2011.61.67
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
